L'Expansion Europeenne, 1600-1870
Bibliographic Data
| ID | 16451619 |
|---|---|
| Authors | John Rule (0000-0001-7518-7744, corresponding author), John C Rule, Frédéric Mauro |
| Year | 1965 |
| Volume | 22 |
| Issue | 3 |
| Pages | 506 |
| Publication date | 1965-07-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | The William and Mary Quarterly (JOURNAL) |
| Journal identifiers | ISSN: 0043-5597 • E-ISSN: 1933-7698 |
| Publisher | JSTOR (PUBLISHER) |
| DOI | 10.2307/1920464 |
| OpenAlex | W2086242496 |
| Language | EN |
| Citations received | 3 |
| Citations per year | 0.05 |
|---|---|
| Citation span | 1967 - 1971 (5) |
| Highly cited | No |